Does anyone know of anything, meds,suppliments,vitamins or anything that will help with difficult breathing when I take hydro 7.5. It's mostly when I'm laying down to go to sleep. I only take them as prescribed. thanx for any 411.
This can be a serious problem. It sounds like you may be on too high of a dose or you may need to change to a different pain medication. Breathing problems is a serious side effect of opiate medications such as hydrocodone. I would talk to the prescribing doctor to see what exactly to do. Let me know what you find out!
I'm seeing my doc in November and will ask him about changing meds. The funny thing is , the difficulty breathing doesn't start until I stop taking the meds. When I'm taking them I'm fine, no problem breathing at all. But I'm still going to see if he will prescribe something else. Thanks for the response.
Okay after clarification, it is not as serious as I thought. The reason you may be having trouble breathing after stopping is because narcotics relax smooth muscles and you may be having a rebound effect with your breathing muscles contracting too much from still trying to overcompensate for the pain medication because your body still thinks it's in your system. Do you have trouble getting enough air, like you breathe in and it feels like you can't get a deep enough breath? This is what happens to me sometimes when I'm not on pain meds. Let me know how it goes and if this was helpful!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.